# SDR ASAA2023030242140

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 51,742 hours, 15,230 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Antenna
- Part number: 6225135822
- Part serial: 40F47H
- Condition: Failed
- Location: Nose Radome
- Part time: 34,326 hours, 9,708 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX RADAR FAIL ANNUNCIATED AND DID NOT OPERATE. GROUNDED - YES. REMOVED & REPLACED WEATHER RADAR ANTENNA DRIVE UNIT REF B737-800 AMM 34-43-11. OPS CK OF WEATHER RADAR & PWS SYSTEM GOOD.
